Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, Number 2, Pages 40–43 (Mi vmumm2795)  

This article is cited in 8 scientific papers (total in 8 papers)

Mathematics

Orthogonal decompositions of Lie algebras of the type $A_{p^n-1}$ and $D_n$ with a finite number of classes of similar invariant sublattices

D. N. Ivanov


Full text: PDF file (571 kB)

Bibliographic databases:
UDC: 512.81
Received: 27.01.1987

Citation: D. N. Ivanov, “Orthogonal decompositions of Lie algebras of the type $A_{p^n-1}$ and $D_n$ with a finite number of classes of similar invariant sublattices”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, no. 2, 40–43

Citation in format AMSBIB
\Bibitem{Iva89}
\by D.~N.~Ivanov
\paper Orthogonal decompositions of Lie algebras of the type $A_{p^n-1}$ and $D_n$ with a finite number of classes of similar invariant sublattices
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1989
\issue 2
\pages 40--43
\mathnet{http://mi.mathnet.ru/vmumm2795}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1029500}
\zmath{https://zbmath.org/?q=an:0707.17007}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm2795
  • http://mi.mathnet.ru/eng/vmumm/y1989/i2/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pham Huu Tiep, “Irreducible orthogonal decompositions in Lie algebras”, Math. USSR-Sb., 68:1 (1991), 257–275  mathnet  crossref  mathscinet  zmath  isi
    2. K. S. Abdukhalikov, “Integral invariant lattices in Lie algebras of type $A_{p^m-1}$”, Russian Acad. Sci. Sb. Math., 78:2 (1994), 447–478  mathnet  crossref  mathscinet  zmath  isi
    3. V. P. Burichenko, “Invariant lattices in the Steinberg module and their isometry groups”, Russian Acad. Sci. Sb. Math., 80:2 (1995), 519–529  mathnet  crossref  mathscinet  zmath  isi
    4. K. S. Abdukhalikov, “Integral lattices associated with a finite affine group”, Russian Acad. Sci. Sb. Math., 83:2 (1995), 431–443  mathnet  crossref  mathscinet  zmath  isi
    5. A. P. Il'inykh, “Classification of finite 3-nets of types I.3, I.4, I.5”, Sb. Math., 186:10 (1995), 1429–1443  mathnet  crossref  mathscinet  zmath  isi
    6. K. S. Abdukhalikov, “Modular permutation representations of $\operatorname {PSL}(n,p)$”, Sb. Math., 188:8 (1997), 1107–1117  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. K. S. Abdukhalikov, “Automorphism groups of invariant lattices in the Steinberg module of groups of Lie type of odd characteristic”, Sb. Math., 189:9 (1998), 1273–1294  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. D. N. Ivanov, “An analogue of Wagner's theorem for decompositions of matrix algebras”, Sb. Math., 195:11 (2004), 1557–1574  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:10
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021